# SDR DALA2019032301881

- Difficulty date: March 23, 2019
- Submitted: March 24, 2019
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 82,316 hours, 63,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 14D & 36D INOP. RELAMPED BOTH LIGHTS OPS CKS PER AMM 33-50. (LP3412955)
